Title

An Empirical Analysis of the Stochastic Behaviour of Short-Term Interest Rates in Singapore

Publication Type

Journal Article

Publication Date

1998

Abstract

This paper examines the stochastic behaviour of short-term interest rates in Singapore. We consider the following models of interest-rate structure: the lognormal model, the stable Paretian model and the mean-reversion model. Data on the three-month interbank rates are analysed. The mean-reversion model with conditional heteroscedasticity appears to fit the data adequately. [ABSTRACT FROM AUTHOR]

Discipline

Asian Studies | Econometrics

Research Areas

Econometrics

Publication

Asian Economic Journal

Volume

12

Issue

1

First Page

23

Last Page

34

ISSN

1351-3958

Identifier

10.1111/1467-8381.00050

Publisher

Wiley

Additional URL

http://dx.doi.org/10.1111/1467-8381.00050

This document is currently not available here.

Share

COinS